# SDR AALA20020887

- Difficulty date: June 13, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N458AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49563
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT SEAT ROW 19 INOPERATIVE.  TIGHTENED EMERGENCY EXIT LIGHT BATTERY CONTACTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
